# SDR ASAA2019011227764

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 17,146 hours, 5,616 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING CAPT'S FMC FAILED EVERY 10 SECONDS AND CAPT'S MAP DISPLAYED "VTK". GROUNDED - YES. PERFORMED SUCCESSFUL FMC RESET IAW FIM 34-61 TASK 836 OK FOR SERVICE.
